# SDR USAA2012091900014

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,307 hours, 15,671 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5228000100400
- Part serial: CC2366
- Condition: Saturated
- Location: Lt Elevator
- Part time: 42,307 hours, 15,671 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - MOISTURE INDICATION ON LEFT ELEVATOR UPPER SKIN 106 INCHES FROM OUTBOARD EDGE & 8.2 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN IAW A320 SRM 55-20-00.
